MathSciNet Relay Station
MathSciNet bibliographic data
MR1270107 35Q30 (76D05 76D07)
Galdi, Giovanni P.; Simader, Christian G. New estimates for the steady-state Stokes problem in exterior domains with applications to the Navier-Stokes problem. Differential Integral Equations 7 (1994), no. 3-4, 847–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement